Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Migraines, nausea, irritability. Taking Vitamin B, joint support complex. History of hypermobility syndrome. Causes?

Hi for a while now I have servere migraines, fatigued, nausea, dizziness, irritability , no motivation or energy I can barely function thru out the day. I have also vomited a few times. I eat healthy, take a Womens one a day vitamin and vitamin b complex and a joint support complex (because i have hypermobilty syndrome ) And ialso take my sons flintstones vitamin and black cohosh and vitamin d complex but i still feel really crappy all day everyday :-(any suggestions)
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi welcome to HCM
-i had gone through your query and understand your concerns. i would come up with the possibility of HYPOTHYROIDISM may be the underlying for your sufferings.

-blood test for thyroid profile may confirm the diagnosis

wishing you good health
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor